# SDR SWI2024F00710

- Difficulty date: May 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER TRANSCOWL Z-STIFFENER HAS 2 EA RIVETS PULLED/LOOSE.     (C-CHECK RO 8/22/2024)    REMOVED AND RE-INSTALLED Z-STIFFENER ON R/H LOWER TRANS COWL. REF. CRJ700 SRM 51-42-10-001-001-A01. REMOVED AND REINSTALLED R/H LOWER TRANS COWL FWD LATCH. REF CRJ700 AMM 78-33-03-400-801-A01 ACCOMPLISHED REO 670-54-21-1651, REV. --, 2024-07-03 OPERATIONAL CHECK OF THE R/H LOWER TRANS COWL LATCHES REF CRJ700 AMM 71-10-00-010-801, AMM 71-10-00-410-801. OPS TEST GOOD. AND COMPLIED WITH TASK CARD 51-900-1002-SKY
